# SDR SWAA2021080316194

- Difficulty date: September 15, 2020
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N8652B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36971
- Aircraft time: 20,887 hours, 9,203 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT FLOOR PANEL 120BF UPPER SURFACE EDGE CORRODED STA 500+8 LBL24 AT WL157 / VERIFIED LIMITS ON FWD CARGO FLOOR PANEL: LENGTH OF DAMAGE = 24' LIMIT = 20'. FWD CARGO FLOOR PANEL 120BF IS FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-1 FIG 102. FABRICATED NEW FWD CARGO PANEL 120BF IAW AMM 25-52-01-201-801 AND DWG: 453A1610: REV F. TREATED AND PRIMED NEW PANEL IAW AMM 51-21-41-370-803 AND AMM 51-21-72-370-804 MPN 2024-T3-071 ATAG: A76402
